Osaka Journal of Mathematics

On quasiconformal mappings compatible with a Fuchsian group

Ken-ichi Sakan

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 19, Number 1 (1982), 159-170.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200774832

Mathematical Reviews number (MathSciNet)
MR656237

Zentralblatt MATH identifier
0489.30016

Subjects
Primary: 30C60
Secondary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]

Citation

Sakan, Ken-ichi. On quasiconformal mappings compatible with a Fuchsian group. Osaka J. Math. 19 (1982), no. 1, 159--170. https://projecteuclid.org/euclid.ojm/1200774832


Export citation